International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010 (2010), Article ID 134078, 10 pages.
Existence of Positive Bounded Solutions of Semilinear Elliptic Problems
This paper is concerned with the existence of bounded positive solution for the semilinear elliptic problem in subject to some Dirichlet conditions, where is a regular domain in with compact boundary. The nonlinearity is nonnegative continuous and the potential belongs to some Kato class . So we prove the existence of a positive continuous solution depending on by the use of a potential theory approach.
Int. J. Differ. Equ., Volume 2010 (2010), Article ID 134078, 10 pages.
Received: 18 June 2010
Accepted: 25 September 2010
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Toumi, Faten. Existence of Positive Bounded Solutions of Semilinear Elliptic Problems. Int. J. Differ. Equ. 2010 (2010), Article ID 134078, 10 pages. doi:10.1155/2010/134078. https://projecteuclid.org/euclid.ijde/1485399926